MathSciNet Relay Station
MathSciNet bibliographic data
MR654549 (84e:52023) 52A45 (20M05 51G05 54H99)
Dekking, F. M. Recurrent sets. Adv. in Math. 44 (1982), no. 1, 78–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement